# SDR UALA2012012300457

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 62,206 hours, 22,848 cycles
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 892480U1
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID & AFT H2O FIRE EXTINGUISHER HAVE LOW PRESSURE.  MID HALON FIRE EXTINGUISHER PRESSURE WITHIN LIMITS PER AMM.  AFT HALON EXTINGUISHER GAGE READING LOW.  REPLACED AFT HALON FIRE EXTINGUISHER PER AMM.
